MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE HIGH; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542715
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a primary breast reconstruction with mentor siltex contour profile high 650cc saline breast implants which the left side deflated after implantation.The issue was confirmed by the doctor during the physical examination.As a result patient had the device removed on (b)(6) 2018.
 
Additional Manufacturer Narrative
Device evaluation summary: the device contained no fluid, upon receipt by mentor.White material was observed within the device.Yellow material was observed on the shell surface.During visual examination, mentor product analysis lab observed the device appears intact.Because the authorization for return and examination of medical device form was not signed and/or returned to mentor, mentor product analysis lab was precluded from further evaluating the device.No anomalies were found.Mentor products are 100% visually inspected prior to release in addition to thorough in-process testing during several stages of the manufacturing process.The complaint of deflation was not confirmed since no anomalies were found on the reported device.At this point it is not possible to determine the origin of the white and yellow material observed.Mentor products are 100% visually inspected prior to release in addition to thorough in-process testing during several stages of the manufacturing process.All the implants are 100% inspected before leaving the facility.There is no evidence that the issue is related with manufacturing breast implants are not considered lifetime devices and deflation is a known complication associated with these devices and is referenced in our product insert data sheet.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 11/19/2018, the mentor failure analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.New information on 11/19/2018, indicated that the date of explanation was on (b)(6) 2018.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX CONTOUR PROFILE HIGH
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7992619
Report Number1645337-2018-06306
Device Sequence Number19146328
Product Code FWM
UDI-Device Identifier00081317001942
UDI-Public00081317001942
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Catalogue Number3542715
Device Lot Number6978164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer11/19/2018
11/28/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/26/2018
11/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR